# SDR HEEA20120611075

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N992PH
- Make and model: Skrsky S92A
- Aircraft serial: 920055
- Aircraft time: 4,011 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Condition: False Activation
- Location: Engine Bay 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE FLIGHT AT 8,500,  NR 2 FIRE LIGHT ILLUMINATED WITH AUDIO.  COURSE WAS ALTERED TO WEST AND A DESCENT MADE TO 6,500.  ENGINE SECURED AND FIRE LIGHT REMAINED ILLUMINATED WITH AUDIO.   FIRE BOTTLE WAS SELECTED AND FIRE LIGHT AND AUDIO EXTINGUISHED.  DIVERTED, AN UNEVENTFUL SINGLE ENGINE LANDING PERFORMED.  MX FOUND NO EVIDENCE OF FIRE DURING POST FLIGHT INSPECTION.  MX REPLACED THE FLAME DETECTOR AND REPLACED THE AFT, RT FIRE DETECTION HARNESS, PN 92552-04112-042.
